MAUDE Adverse Event Report: ALCON RESEARCH, LLC - ALCON PRECISION DEVICE MONARCH III IOL DELIVERY SYSTEM, INJECTOR; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - ALCON PRECISION DEVICE MONARCH III IOL DELIVERY SYSTEM, INJECTOR; LENS, GUIDE, INTRAOCULAR
Model Number III
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed the threads were too tight and hard to use.Additional information was requested and received stating that the procedure was completed on same day and there was no patient contact.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information was provided in h.8 and additional information was provided in d.9., h.3., h.6., and h.11.One opened company specific handpiece in a box was received for the report that the threads were too tight and hard to use.A visual inspection of the iol (intraocular lens) handpiece injector was performed and was found to be conforming.A dimensional inspection for plunger position height was performed and was found conforming.A functional thread to barrel engagement check was performed and was found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation concluded that the root cause of the reported event is not determined as the returned sample was conforming for all visual, dimensional and functional testing.The manufacturer internal reference number is: (b)(4).

Brand Name
MONARCH III IOL DELIVERY SYSTEM, INJECTOR
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
ALCON RESEARCH, LLC - ALCON PRECISION DEVICE
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23955892
Report Number2523835-2026-00018
Device Sequence Number15834661
Product Code KYB
UDI-Device Identifier00380659777738
UDI-Public(01)00380659777738(17)350430(11)250502(10)17DT6D
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIII
Device Catalogue Number8065977773
Device Lot Number17DT6D
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date05/07/2026
Date Device Manufactured05/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown